# SDR SIMA952651

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 3039242
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 496 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT NR 4043 - NR 1 ENGINE TQ SURGED FROM APPROXIMATELY 40-110 PERCENT, SURGE STOPPED WHEN NP WAS SET TO 100 PERCENT.  REPLACED NR 1 ENGINE NH SENSOR, IAW PWA MM, CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M0
